Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Abundance of chaos in one-dimensional population dynamics
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7158-5865
1999 (English)In: International Conference on Differential Equations, Berlin 1999 / [ed] Fiedler B., Gröger K. & Sprekels J., World Scientific, 1999, Vol. 2Conference paper, Published paper (Refereed)
Abstract [en]

We show that strongly chaotic maps appera with poitive frequency in parameter space within both the Ricker family and the Hassel family.

Place, publisher, year, edition, pages
World Scientific, 1999. Vol. 2
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-190145ISBN: 981-02-4359-6 (print)ISBN: 981-02-4988-8 (print)OAI: oai:DiVA.org:kth-190145DiVA: diva2:951784
Conference
International Conference on Differential Equations, Berlin 1999
Note

QC 20160811

Available from: 2016-08-10 Created: 2016-08-10 Last updated: 2016-08-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Thunberg, Hans
By organisation
Mathematics (Div.)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf